It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 Showing 1 - 20 of 48 for statins numbness. (0.005 seconds)


... while statins cause mostly muscular pain in the arms and legs, and tiredness... ... (5 replies)
... This can definetly cause nerve problems and possibly permanent nerve damage if you take statins too long . ... (12 replies)
... Hi, I have kind of been down this same road. I was on Lipitor and developed muscle pain, weakness, some joint aches and some numbness in one foot. At times I was also somewhat lightheaded. My Dr. ... (35 replies)

... But between feeling sick and with the fear of possible liver damage as the use of statins obviously present, I have decided to stop taking the pills. ... (6 replies)
... Its "very" possible. Its peripheral neuropathy and it is a well known side effect that can cause permanent nerve damage if you continue to take statins . i know , have severe case in both feet from taking statins. ... (12 replies)
... I just recently stopped taking a 10mg dosage of Lipitor after reading several posts on this board. My symptoms were pain and numbness in the right arm, shoulder, hand and thumd along with body aches and feeling very tired. ... (5 replies)
... Yes, have been on Lipitor for about 9 months now and just recently began to have issues with the ulmar nerve with pain, numbness and tingling in the right hand and thumb. I went to my primary doctor and he sent me to a Ortho specialists ? ... (12 replies)
... If you have not been taking it very long you have a much better chance of it resolving itself than if you have been taking it for 2-3 years with this problem , it caused permanent damage in both my feet because i kept taking it because the doctor said it couldn't be the drug and that was before I knew better and started investigating all this myself. (12 replies)
... did some searching on this board and now understand that statins can cause nerve problems. ... (12 replies)
... PN is short for Peripheral Neuropathy. It is a nerve damaging disease, usually associated with diabetes. My husband had the PN long before he was diagnosed with type 2 diabetes, another thing he never had till going on statins. As time goes by, his feet and now his hands are getting numb. It usually starts with tingling and soreness and developes into numbness, and is very... (16 replies)
... complaining of numbness and I don't remember it. Also coming home from cardio rehab I found myself miles out of my way and it scared me to death. ... (6 replies)
... in damage occur immediately and in others it takes years, but damage is done nevertheless. Be sure to take the supplement COQ10. That is one of the things that statins deplete from your body. ... (12 replies)
... Mmmm, I thought that Pravachol was the weakest?? No? After problems with Lipitor and Zocor (muscle pain and weakness some limited numbness) I was put on Zetia. That's just causing a lot of digestive issues which I already had following the statin problems with Lipitor and Zocor. I am now taking Nexium which seems to be working but....will I be OK after I stop taking Nexium....... (10 replies)
... Iamacarbuff, I had serious muscle pain, weakness and exercise intolerance after 7 1/2 years on Lipitor - it came on suddenly when Tricor was added to my prescriptions... For me it took over 8 months to notice any improvement at all. I was taking 100mg CoQ10 daily during this time - I've since read on other sites (Arizona just posted good info about CoQ10) where it is... (31 replies)
... I would agree with the statement about being concerned when on statins. I was on statins for years with no problems at all. ... (19 replies)
... f Neurology, the scientific journal of the American Academy of Neurology. Peripheral neuropathy results from damage to the peripheral nerves and causes weakness, numbness and pain in the hands and feet. Statin drugs are prescribed for millions of Americans to lower cholesterol. ... (32 replies)
... stly stomach problems, like excess gas, diarrhea and lack of appetite. When on Baycol, it was arms, legs and lower back pains, with horrid fatique. I was only on statins for about 6 months, and got disgusted and tossed em. ... (46 replies)
... And while I'm at it....... statins not only cause peripheral neuropathy, but they also cause cognitive problems, anywhere from transient global anmesia to short term and long term memory loss. ... (32 replies)
... Yup, I know when both hubby and I were on the statins our sinuses were a mess, but always told it might be allergies! Sorry, but neither of us have ever had any and now since off, sinuses are better. ... (2 replies)
... Has your mother tried stopping the zocor for a few weeks to see if the palps and numbness go away? ... (25 replies)


Associated Tags: lipitor, vytorin, zetia, zocor

Pages: 1 2

All times are GMT -7. The time now is 02:28 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!